Hypertension

A 70 year old female presented to OPD with complaints of weakness and loss of appetite today to me History She has had history of vomiting, weakness and loss of appetite, pedal edema few weeks back for which she was put on medications stated in management box. She is a known case of HTN on irregular medications in the past. She also adds taking combiflam for long time and is a tobacco chewer too Vitals BP - 170/100 Pulse - 80/min Investigations S. Cr - 4.47 now, increased from 2.27 before starting old treatment Hb - 9 Diagnosis What would be the probable reasons of increase in S.Cr? In my opinion, its Spironolactone 100mg, Hydrochlorthiazide. Kindly recommend safest anti hypertensives in such patient? Management Patient was on following from elsewhere - Tab. Telma AMH once daily, Tab Aldactone 100mg once daily, Tab. Emset 4mg TDS I have changed the above medications to - Tab. Cilacar 10mg BD, Tab. Dytor 10mg OD, Tab. Orofer XT total, Tab. Limcee 500 BD, Vit D3 60k

LikeAnswersShare

A case of Uraemia due to Acute on Chronic Renal Failure. Monitor the improvement with I/O chart & Urea, Creatinine, Uric Acid, Na, K, Hb, etc. Also add Epocept inj to the management plan as advised by Dr @Jayesh Kalbhande

Thank you! Sir
1

View 1 other reply

There is rise in serum creatinine from 2.27 to 4.47 It is likely to be acute on chronic renal failure Most common cause of acute renal failure is prerenal type of renal failure, and important part is that it is reversible Infection is most common type of prerenal type of renal failure It's important to look for source of infection and treat it actively Baseline Renal failure can be because of use of NSAID or hypertension, same also need to be treated

Cause of her CKD are HTN and analgesic abuse ( combiflam ) ARBs and potassium sparing diuretics like aldactone are best avoided because of risk of hyperkalemia. The changed medications are ok. Need to have Nephrologist opinion. Should we consider AV fistula for hemo dialysis ? ABG to check for electrolytes Abd US to rule out obstructive uropathy stones etc. Investigations for anemia. If it is renal anemia, weekly once Erythropoietin injection will be indicated. Discourage use of NSAIDs.

? RENAL FAILURE..LEADING TO.. INCREASED LEVELS OF SERUM CREATININE.. NEED'S CLINICOPATHOLOGICAL EVALUATION WITH UROLOGISTS OPINION FOR FURTHER MANAGEMENT..

Tnx Dr Vipin Bihari Jain sir
0

View 1 other reply

Seems to be hypovolemia and Telmisartan are reasons for instant rise...even diuretics also lead to rise in levels. Hydration, and other changes like Benidipine or Cilnidioine are good choices..can give Moxonidine in this case. Ruleout COVID-19 infection

RENAL FAILURE AYURVEDIC TREATMENT? CRF is a salt losing condition so salt can be given but if bp is high salt is taken in moderate amount ie less use of papad,paneer,ghee,oil,pickles,pop-corn,namkeen, namkeen biscuits -proteins are allowed unless there is raised creatinine levels and oedema. -carbohydrates and fats can be taken in normal quantity. -dont give diuretics, edema is to be controlled with protein restriction not with diuretics -potassium restriction(no fruit juices,banana, tomato,potato,papaya) -calcium supplements to be given -monitor blood urea/ creatinine regularly -have a watchful eye and dont go for further do and donts as it can rapidly convert into acute renal failure i hv heard about use of vazedi(sheep gut soup)can also reduces the dialysis frequency. will shall use ayurveda as a supportive therapy for crf patients

A case of HTN,CRF Rise in creatinin seems sec, to NSAID Combiflam.Pt.needs electolytes as she has been on spironalactone,ARBS.Change in anti hypertensive cilnidipine,torsamide appreciated as u have already done.A cbc,Egd suggested in view of recent anorexia

CRF find out cause and treat the cause

Thanks Dr. Kute Ankush, Dr. Ajeet Singh
0

Diseases Related to Discussion